# SDR C2XA09RI044

- Difficulty date: March 22, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 17,912 hours, 9,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC MX - DURING ROUTINE MAINTENANCE, MX FOUND RT FWD WING TO FUSELAGE EMERGENCY LIGHT INOPERATIVE.  MX REMOVED AND REPLACED LIGHT BULB AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
